# SDR DALA2018041702561

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 56,949 hours, 25,969 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU RUNNING PRIOR TO BOARDING WITH APU BLEED AND PACKS ON.  A HAZE WAS IN THE CABIN WITH A MUSTY ODOR.  HAZE DISSIPATED BUT ODOR REMAINED.  MAINTENANCE COMPLIED WITH NO GO ODI AND AFTER TROUBLESHOOTING FOUND AN OIL LEAK AT THAT APU GENERATOR.  REMOVED AND REPLACED APU GENERATOR, CLEANED AND DECONTAMINATED COMPARTMENT.  RAN PACKS.  NO ODOR PRESENT.
